×

Characterizations of normal structure. (English) Zbl 0284.47031


MSC:

47H10 Fixed-point theorems
46B99 Normed linear spaces and Banach spaces; Banach lattices
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] L. P. Belluce and W. A. Kirk, Nonexpansive mappings and fixed-points in Banach spaces, Illinois J. Math. 11 (1967), 474 – 479. · Zbl 0149.10702
[2] M. S. Brodskiń≠ and D. P. Mil\(^{\prime}\)man, On the center of a convex set, Doklady Akad. Nauk SSSR (N.S.) 59 (1948), 837 – 840 (Russian).
[3] A. H. Clifford and G. B. Preston, The algebraic theory of semigroups. Vol. I, Mathematical Surveys, No. 7, American Mathematical Society, Providence, R.I., 1961. · Zbl 0111.03403
[4] Michael Edelstein, The construction of an asymptotic center with a fixed-point property, Bull. Amer. Math. Soc. 78 (1972), 206 – 208. · Zbl 0231.47029
[5] -, Fixed point theorems in uniformly convex Banach spaces (to appear). · Zbl 0286.47035
[6] R. D. Holmes and Anthony T. Lau, Non-expansive actions of topological semigroups and fixed points, J. London Math. Soc. (2) 5 (1972), 330 – 336. · Zbl 0248.47029
[7] Teck Cheong Lim, A fixed point theorem for families on nonexpansive mappings, Pacific J. Math. 53 (1974), 487 – 493. · Zbl 0291.47032
[8] Kok Keong Tan, Common fixed point theorems for almost weakly periodic nonexpansive mappings, Proc. Amer. Math. Soc. 33 (1972), 355 – 360. · Zbl 0233.54030
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.